# SDR HNAA0600063

- Difficulty date: July 2, 2006
- Submitted: July 4, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,871 hours, 43,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033033
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 38,871 hours, 43,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL GEAR RETRACTION ALL LIGHTS GO OUT.  A COUPLE OF SECONDS LATER THE LEFT MAIN GEAR DOOR LIGHT ILLUMINATES AND LIGHT EXTINGUISHES AFTER A PERIOD OF TIME WITHOUT ANY FLIGHT CREW ACTION.  CHECKED PSEU FOR FAULTS, FOUND LEFT FORWARD GEAR DOOR FAULTED.  CHECKED DOOR FOR DEFECTS, NONE NOTED.  REMOVED AND REPLACED AND PERFORMED NEAR FAR TEST ON SENSOR.  EVALUATION FLIGHT UNSATISFACTORY, GEAR LIGHT STILL FLICKERING.  PERFORMED RIGGING OF NR 2 FORWARD GEAR DOOR SENSOR, PERFORMED SEVERAL GEAR SWINGS, NO FAULTS NOTED.
